Translator Disclaimer
September 2007 Erdős-Rado without choice
Thomas Forster
J. Symbolic Logic 72(3): 897-900 (September 2007). DOI: 10.2178/jsl/1191333846

Abstract

A version of the Erdős-Rado theorem on partitions of the unordered n-tuples from uncountable sets is proved, without using the axiom of choice. The case with exponent 1 is just the Sierpinski-Hartogs’ result that ℵ(α) ≤ 222α.

Citation

Download Citation

Thomas Forster. "Erdős-Rado without choice." J. Symbolic Logic 72 (3) 897 - 900, September 2007. https://doi.org/10.2178/jsl/1191333846

Information

Published: September 2007
First available in Project Euclid: 2 October 2007

zbMATH: 1129.03025
MathSciNet: MR2354905
Digital Object Identifier: 10.2178/jsl/1191333846

Rights: Copyright © 2007 Association for Symbolic Logic

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • September 2007
Back to Top